# SDR HALA2017030500085

- Difficulty date: March 4, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 17,855 hours, 2,764 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Bleed Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE DUE TO AIR BLEED LOW TEMP ON BLEED 2 ECAM MESSAGE DURING CLIMB OUT.  REPLACED NR 2 ENGINE FAN CONTROL THERMOSTAT, AND EXCHANGER OUTLET TEMP SENSOR, AND  FAN AIR VALVE.
